# SDR V0XR413Y

- Difficulty date: April 16, 2011
- Submitted: April 16, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 6,901 hours, 4,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Damaged
- Location: Cargo Door
- Part time: 6,901 hours, 4,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SEAL RETAINER DAMAGED, PN LE670-39644-1.  BLENDED OUT TO SMOOTH CONTOUR IAW REO 670-52-35-127.
